Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Bounded harmonic $ 1$-forms on complete manifolds

Author: M. Cocos
Journal: Proc. Amer. Math. Soc. 137 (2009), 1459-1465
MSC (2000): Primary 53C20
Published electronically: October 29, 2008
MathSciNet review: 2465672
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we present some results concerning bounded harmonic $ 1$-forms on manifolds of compact type. As a corollary we obtain a rigidity result for the first cohomology group of locally isometric Riemannian manifolds.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C20

Retrieve articles in all journals with MSC (2000): 53C20

Additional Information

M. Cocos
Affiliation: Department of Mathematics, Weber State University, 1702 University Circle, Ogden, Utah 84408-1702

PII: S 0002-9939(08)09645-7
Received by editor(s): February 28, 2008
Received by editor(s) in revised form: May 15, 2008
Published electronically: October 29, 2008
Communicated by: Varghese Mathai
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia